# SDR IPXA09M57268

- Difficulty date: August 2, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft time: 59,573 hours, 10,675 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6255508
- Part serial: 48416
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C RT IB FLAP SKIN DENTED LOWER SURFACE OB END NEAR STA XIFH 276.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER IAW UPS EO MD11-5750-34814-A AND SAA EA 011-5730-01-A2001.
